Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Anxiety
Nov 29, 2007

Hi i have been on anti-depression meds for over a year. Stared at 10mg, now i am at 30mg. my status is 62 tcells and on atripla i still do not know what my viral load is since i just found out about my conditon on march 5. My anxiety has gone over the roof from all the news. I freak out about everything and is really making sick. I need help controlling it. my doc just put me on 30mg Lexapro from 20mg. I am scared that it might not work. I workout eat healthy and have seen a lot of improvement with my health. my only problem is the anxiety. I freak out about cancer, opportunistic vires. i dont want to be around people for fears. My doc said that i am over reacting, but i can seem to control it specially when i am face with difficult challenges in my life.Finding out that i have Aids has really destroyed my life. I am making so many changes that in my life that by the end of my day I just sit and cry for hours.I running, do yoga, pray , see a therapist once a week and see a psychologist once a month but nothing seems to work.

Response from Dr. Horwath

It's clear that your current treatment is inadequate. You are still quite depressed. It is best to give the new dose of Lexapro 4-6 weeks to work. But if you don't see an improvement by then, I would advise you consult your doctor and discussing a switch to another medication or other treatment.



Previous
The Dentist
Next
How to find the right support group

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement